# SDR USAA2012032600022

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 65,216 hours, 41,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS INOPERATIVE AT ROWS 12-15.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK AT STA 747 PER AMM 33-51-51-962-015.  OPS CHECK OK.
